# SDR RRXA96117

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46054
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fillet Panel
- Part number: 56583512
- Condition: Damaged
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FOUND 17 BY 24 HOLE ON RING WING FILLET PANEL (P/N 5658351-2), PANEL NUMBER 261H, AT Y=718.  REPAIRED RING WING FILLET PANEL BY FABRICATING EXTERNAL DOUBLER AND INSTALLED IAW PER DRAWING B36-RO1, TEMPORARY REPAIR.  PANEL NUMBER 261H WAS REMOVED AND REPLACED AT DAYTON OHIO ON 96/10/03, IAW DC-8 MAINTENANCE MANUAL.
